PDA

View Full Version : Advice please!! remedy for Hdrol crash



Paul36
10-18-2009, 03:22 AM
I am a 36 year old male, have recently finished a cycle for 5 weeks of Hdrol and Troids, this went fine and felt good during period of use.

For PCT I researched and was advised Clomid, and Novedex xt(gaspari) I am 11 days into taking the clomid
Day 1. 150mg
Days 2-10 100mg
Days 11-18 50mg
I have experienced Testicular atrophie as expected during cycle but this has not improved much since completion.

The problem is on about day 8 I crashed, I have no labido, complete loss!! I have been sweating, not sleeping, and my mood has been really low, for a few days its was like I was going through my divorce again, old news! My mood has improved a little last day.

I am taking horney goat weed along with, milk thistle, vitims, omega3, zma

Advice please asap to remedy as feel awful!

jbish8
10-18-2009, 05:12 PM
I am a 36 year old male, have recently finished a cycle for 5 weeks of Hdrol and Troids, this went fine and felt good during period of use.

For PCT I researched and was advised Clomid, and Novedex xt(gaspari) I am 11 days into taking the clomid
Day 1. 150mg
Days 2-10 100mg
Days 11-18 50mg
I have experienced Testicular atrophie as expected during cycle but this has not improved much since completion.

The problem is on about day 8 I crashed, I have no labido, complete loss!! I have been sweating, not sleeping, and my mood has been really low, for a few days its was like I was going through my divorce again, old news! My mood has improved a little last day.

I am taking horney goat weed along with, milk thistle, vitims, omega3, zma

Advice please asap to remedy as feel awful!

You really should post this in the anabolics section.

Built
10-18-2009, 05:20 PM
You really should post this in the anabolics section.
Good idea. Done.

Pirate!
10-19-2009, 04:55 AM
Stop taking the clomid immediately and remain on the novadex for about 3 More weeks. Your libido may be low until the end of your pct, but you will be normal soon. Clomid causes emotional issues in many men.

Paul36
10-20-2009, 02:09 PM
Thanks for the advice, I went to the doc's in the end but since I have dropped to 50mg my mood has lifted not totally though, so I wil stop taking it.

Many thanks

Paul36
10-25-2009, 01:11 AM
Stop taking the clomid immediately and remain on the novadex for about 3 More weeks. Your libido may be low until the end of your pct, but you will be normal soon. Clomid causes emotional issues in many men.

Still getting some night sweats and my mind is hard to settle, stopped the clomid, mood has evened, Lack of Libido is really doing my head in, girlfriend is home in a week and don't think she will be impressed with my lack of movement! I have been at zero for nearly 2 weeks!! Anything worth taking at this point or is it now a case of wait and cross my fingers it will return??:wits:

Perdido
10-25-2009, 05:17 AM
Have you tried this? http://www.ironmagazineforums.com/supplements/36321-anabolic-matrix-rx-reviews.html

Paul36
10-26-2009, 03:48 PM
No I haven't tried it....have you tried it after a cycle? Thanks for the idea just tried to buy it online but the only 2 places in the uk that i can find that sell it are both out of stock!!

Perdido
10-26-2009, 06:10 PM
Yes I have used it after a PH cycle to bring libido back up and it has worked.